# SDR SWAA2023061447138

- Difficulty date: May 9, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW STA 727 TO STA 767 RBL 21 AFT CARGO COMPARTMENT 2023-310488<[01] TOOL USED: ULTRASONIC THICKNESS GAGE. P/N: 45MG. S/N: 130064101. DUE DATE: 12-OCT-23.;[02] REMOVED CORROSION AND EVALUATED REWORK AREA ON SUPPORT ZEE LOCATED BTW STA 727 TO STA 767 RBL 21 AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-00-53-1A-2 PAR. 4A (2) FIG. 103 DETAIL D. MEASURE OF REWORKED AREA IS: 0.037?. SEE INDIVIDUAL SIGNSOFF BELOW;[03] REMOVED CORROSION AND EVALUATED REWORK AREA ON SUPPORT ZEE LOCATED BTW STA 727 TO STA 767 RBL 21 AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS IAW B737-700 SRM 53-00-53-1A-2 PAR. 4A (2) FIG. 103 DETAIL D. MEASURE OF REWORKED AREA IS: 0.037?. SEE INDIVIDUAL SIGNSOFF BELOW
